# SDR SWAA081703

- Difficulty date: March 29, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 24,630 hours, 14,163 cycles
- Engine: Cfmint CFM563B2
- Engine time: 24,620 hours, 14,156 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24
- Part serial: 888538
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

DECLARED EMERGENCY / INFLIGHT SHUTDOWN / AIR TURNBACK.  CLIMBING OUT OF DAL NR 1 ENGINE FAILED.  REMOVED AND REPLACED NR 1 ENGINE PER MT.
